# SDR CA020503005

- Difficulty date: April 11, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Beech C 23
- Aircraft time: 2,546 hours
- Engine: Lyc O360A4K
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13820
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION, AN OIL LEAK WAS NOTED ON THE CRANKCASE HOUSING. FURTHER INSPECTION REVEALED A CRACK ON THE FORWARD LEFT HAND PART OF THE CASE.
